# SDR SWIA2021100161364

- Difficulty date: June 17, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-437 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION IN MULTIPLE LOCATIONS ON STRING 20L BETWEEN FS 349.00 - 364.00 & 379.00 Â€“ 437.00     (C-CHECK RO 9/27/2021)    COMPLIED WITH PERMANENT REPAIR 20L BETWEEN FS 349.00 - 364.00 & 379.00 Â€“ 437.00, SRM 51-42-21-001-001-A01, SRM 51-46-02-001-001-A01, REO 670-53-21-2079 REV A DATED 2021-08-07, AND SR M53-00-03-201-001-A01 FIGURE 53-00-03-991-803 SHEET 10 OF 22 AND DWG SH670-31405 REV NC. LEAK CHECK OK,  / COMPLETED TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
